# SDR FDEA201412104093

- Difficulty date: December 10, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT LOWER CUT OUT CORNER, REPAIR HAS DAMAGE.  REPLACED DAMAGED AREA IAW SRM 53-00-01. REMOVED DOUBLERS TWO EACH IAW SRM 51-31-01.  FABRICATED NEW ANGLE & REPAIR ANGLE.  FABRICATED NEW DOUBLERS THREE EACH.  INSTALLED ANGLE, REPAIR ANGLE & NEW DOUBLERS IAW SRM 51-31-01 & SRM 53-50-00 FIG 26 SHEETS 3, 4 & 5.  TREATED & PRIMED IAW SRM SRM 51-21-01.  APPLIED TOPCOAT IAW SRM 51-21-02.  MAJOR REPAIR.
